Self-similarity of Siegel disks and Hausdorff dimension of Julia sets

Curtis T. McMullen Department of Mathematics, Harvard University

TBD mathscidoc:1701.331854

Acta Mathematica, 180, (2), 247-292, 1995.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:31 uploaded by actaadmin ] [ 899 downloads ] [ 0 comments ] [ Cited by 49 ]
@inproceedings{curtis1995self-similarity,
  title={Self-similarity of Siegel disks and Hausdorff dimension of Julia sets},
  author={Curtis T. McMullen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203331275352563},
  booktitle={Acta Mathematica},
  volume={180},
  number={2},
  pages={247-292},
  year={1995},
}
Curtis T. McMullen. Self-similarity of Siegel disks and Hausdorff dimension of Julia sets. 1995. Vol. 180. In Acta Mathematica. pp.247-292. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203331275352563.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved